Get E-Book on COVID-19

Q. Why is my anti-HAV IgG reactive?

Answered by
Dr. Jyotisterna Mittal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 03, 2018 and last reviewed on: Nov 25, 2019

Hi doctor,

I have attached my hepatitis blood profile for your reference. I just want to make sure that everything is clear. The report includes Hep B surface antigen 0.26 (non-reactive), Anti-HBs 1.85 (non-reactive), Anti-HBc 0.10 (non-reactive), Hbe-antigen 0.34 (non-reactive), Anti-HBe 2.02 (non-reactive) and anti-HAV (IgG) 1.56 (reactive). My current medication includes Doxycycline and Echinacea. Thank you very much.

Dr. Jyotisterna Mittal

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome to icliniq.com. I have viewed your blood report (attachment removed to protect patient identity).

  • Regarding your hepatitis profile, everything is normal.
  • Anti-HAV (IgG) is reactive. It indicates that in the past you might have been infected with hepatitis A virus. But, now it has cleared and no treatment needed for it.
  • I can see your fasting glucose, total cholesterol and LDL cholesterol are raised. At your age, especially if you are overweight then this calls for dietary changes and lifestyle regulations.
  • Try to consume less of high calorie, high fat and high sugar containing foods.
  • If you smoke then quit smoking. Alcohol consumption should also be limited because chronically raised cholesterol can affect your cardiac status in the longer run.
  • If you are overweight then your doctor may start you on Atorvastatin if the lifestyle and dietary regulations fail to lower the cholesterol levels.

For further information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner


Was this answer helpful?

 | 

Thank you doctor,

With regards to my cholesterol I have been wondering why it is so high. I have been eating properly and I train in boxing at least two to three times a week and I run in between. My mother also has the same problem. I have also stopped drinking for almost three weeks and I do not smoke. I will try to make some more adjustments to my food by reducing butter.

Dr. Jyotisterna Mittal

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome back to icliniq.com.

  • In some people, there may be a genetic tendency for hypercholesterolemia.
  • Yes, butter can be a culprit if had in excess. Plant fat is better than animal fat.
  • It is good that you are doing physical activity. Please do continue it.
  • You can try bringing out some dietary modifications and then may repeat cholesterol profile.
  • Also check your fasting blood glucose after three months. Good luck.

Revert back after three months to a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner


Was this answer helpful?

 | 

Related Questions:
What is Obesity? Why People Become Over-Weight?
Kindly help me reduce the higher values shown in my blood report.
Doctor has prescribed tablet ecospirin 75 AV for me. What is the use of this medicine?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I want to know about my overall health check up report. Please suggest.

Query: Hi doctor, I am 38 years old. I got my blood test done for an overall health checkup. I am attaching my reports. I can see my heart and cardiology reports are not good. Can you please tell me whether there is anything abnormal?  Read Full »

My husband had Losar Beta H twice by mistake. Will it cause any side effect?

Query: Hi doctor, My husband used to have Losar Beta H for his BP in the morning and Storvas 10 mg at night. But, mistakenly, he had Losar Beta H again at night. Will it cause any side effect? Should he have Storvas now?  Read Full »

Are hair fall, skin infections, and overweight due to hypothyroidism?

Query: Hello doctor, I have hypothyroidism. With that, I am facing hair fall, skin infections, overweight, high cholesterol, and memory loss. Are all these happening because of thyroid or there are other factors involved? I am a firm believer in Ayurveda but can this be treated with Ayurveda permanently? ...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.